# SDR AALA20110711TUL07

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 62,936 hours, 32,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT SIGN INOPERATIVE.  SECURED LOOSE TERMINAL AT RIGHT AFT OVERWING EXIT SIGN.  OPS CHECK NORMAL.
